Hey all! I want to make this a sticky if that's ok? I thought this may be a good idea for everyone who suffered from negative side effects from HBC to state how they have improved? What symptoms? What they did to assist symptoms? What are you doing for contraception now? Here's my story... Went on the pill (logynon ed) April 05, after 9 months on the pill I suddenly became depressed, always anxious, puking from anxiety and I had insomnia. I then came off exactly one year after starting. The insomnia passed quickly. However, my depression did not. It has taken 2 years for me to really improve. It has been EXTREMELY gradual. My libido is still non-existent, but that's probably my anti-depressants. Over the years I've tried acupuncture, this helped my periods and libido. I started anti-depressants October 2007,so basically a year and half after coming off the pill. A variety of supplements, but right now I'm on multi vits, Agnus Castus, Isoflavs and a phytoestrogen cream. I'm not 100%, but I am definitely at my best yet. I think it's the supplements/herbs etc I'm taking, rather than the anti-depressants. I'm not an expert by any means, but I feel they're getting to the cause (hormones) rather than relieving them slightly. *Hopefully* I haven't just jinxed myself, and that I'll carry on improving. Please post your improvements Jen xxxx p.s this is open to people who have been off the pill for a loooong time, even if you got better 3 years ago!